MathSciNet Relay Station
MathSciNet bibliographic data
MR1037434 28D05 (11K99 47A35)
Bourgain, J. Double recurrence and almost sure convergence. J. Reine Angew. Math. 404 (1990), 140–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement